# SDR SWIA2024112500022

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N316SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000918
- Aircraft time: 5,135 hours, 3,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1476546 : REF AML#1476032: UPON INSPECTION, FOUND A DENT ON THE LH SIDE OF FWD FUSELAGE SKIN BETWEEN FR 6 AND FR 7, STGR 17L AND STGR 18L MEASURING 3.20 INWIDE BY 4.33 IN LONG AND MAX. DEPTH OF 0.77 MM.    (FLIGHT 3954 - FILED CLOSED)    AFTER FURTHER INSPECTION FOUND DENT DAMAGE TO BE BETWEEN FRAMES 4-5 AND STRINGERS 22L-23L. PERFORMED DOUBLER REPAIR TO THE DENT DAMAGE AREA LOCATED BETWEEN FRAMES 4-5 AND STRINGERS 22L-23L IN REFERENCE TO THE ERJ 175 SRM 53-10-01/REPAIR 12P.SEE CP 29204220 FOR PRESSURIZATION LEAK CHECK.SEE CP 29211418 FOR SURFACE FINISH RESTORATION.
